# SDR DALA2025032002098

- Difficulty date: March 18, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 49,419 hours, 25,818 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FR 68 AT AFT GALLEY AREA, DOOR STOP FITTING 1, LOW ER INBOARD, HOLE 4, RH SIDE , CRACK AT 7 OCLOCK , CRACK DEPTH 0 .092 INCH, HOLE DIAMETER 0.255 INCH, AA 5311- 01216, AD RELATED.  PERFORMED PERMANENT REPAIR FRAME 68 RH SIDE DOOR STOP FITTING 1 IAW SRM 53-41-12-300-011 STEP 2 FIG 8 SHEET1 TO SHEET 3. THIS REPAIR IS CATEGORY B RECHECK IS REQUIRED AT INSPECT THRESHOLD FROM TIME OF ADL/ REPAIREMBODIMENT 19,700 FC SUBSEQUENT INSPECTION AT INTERVALS OF 19,700FC IAW SRI53-41-12-205-009 FIGURE 001 SHEET 1 OF 14 AND FIG 001 SHEET 10 AND TABLE 006 AREA 4.  RII INSPECTION COMPLETE 2436779 AE343QC JOB COMPLETE.
